Abstract
The resolvent operator approach is applied to address a system of generalized ordered variational inclusions with ⊕ operator in real ordered Banach space. With the help of the resolvent operator technique, Li et al. (J. Inequal. Appl. 2013:514, 2013; Fixed Point Theory Appl. 2014:122, 2014; Fixed Point Theory Appl. 2014:146, 2014; Appl. Math. Lett. 25:1384-1388, 2012; Fixed Point Theory Appl. 2013:241, 2013; Eur. J. Oper. Res. 16(1):1-8, 2011; Fixed Point Theory Appl. 2014:79, 2014; Nonlinear Anal. Forum 13(2):205-214, 2008; Nonlinear Anal. Forum 14: 89-97, 2009) derived an iterative algorithm for approximating a solution of the considered system. Here, we prove an existence result for the solution of the system of generalized ordered variational inclusions and deal with a convergence scheme for the algorithms under some appropriate conditions. Some special cases are also discussed.
Keywords: algorithm, convergence, resolvent, solution, system, ordered Banach space
Introduction
The theory of variational inequalities (inclusions) is quite application oriented and thus developed much in recent years in many different disciplines. This theory provides us with a framework to understand and solve many problems arising in the field of economics, optimization, transportation, elasticity and applied sciences. A lot of work considered with the ordered variational inequalities and ordered equations was done by Li et al.; see [4, 6, 8, 9].
The fundamental goal in the theory of variational inequality is to develop a streamline algorithm for solving a variational inequality and its various forms. These methods include the projection method and its novel forms, approximation techniques, Newton’s methods and the methods derived from the auxiliary principle techniques.
It is widely known that the projection technique cannot be applied to solve variational inclusion problems and thus one has to use resolvent operator techniques to solve them. The beauty of the iterative methods involving the resolvent operator is that the resolvent step involves the maximal monotone operator only, while other parts facilitate the problem’s decomposition. Most of the problems related to variational inclusions are solved by maximal monotone operators and their generalizations such as H-accretivity [10], H-monotonicity [11] and many more; see e.g., [12–17] and the references therein.
Essentially, using the resolvent technique, one can show that the variational inclusions are commensurate to the fixed point problems. This equivalent formation has played a great job in designing some exotic techniques for solving variational inclusions and related optimization problems.
We initiate a study of a system of generalized ordered variational inclusions in real ordered Banach space. We design an iterative algorithm based on the resolvent operator for solving system of generalized ordered variational inclusions. We prove an existence as well as a convergence result for our problem. For more details of related work, we refer to [2, 18] and the references therein.
Prelude
In the paper, assume that X be a real ordered Banach space endowed with norm , an inner product , a zero element θ and partial order ≤ defined by the normal cone C with a normal constant . The greatest lower bound and least upper bound for the set with partial order relation ≤ are denoted by and , respectively. Assume that and both exist.
The following well-known definitions and results are essential to achieve the goal of this paper.
Definition 2.1
Let C (≠ϕ) be a closed, convex subset of X. C is said to be a cone if
-
(i)
for and , ;
-
(ii)
if p and , then .
Definition 2.2
[19]
C is called a normal cone iff there exists a constant such that implies , where is called the normal constant of C.
Definition 2.3
For arbitrary elements , iff , then the relation ≤ is a partial ordered relation in X. The real Banach space X endowed with the ordered relation ≤ defined by C is called an ordered real Banach space.
Definition 2.4
[20]
For arbitrary elements , if (or ) holds, then p and q are called comparable to each other and this is denoted by .
Definition 2.5
[18]
A map is called a β-ordered comparison map, if it is a comparison mapping and
Lemma 2.1
[19]
If p and q are comparable to each other, then and exist, , and .
Lemma 2.2
[19]
Let C be a normal cone with normal constant in X, then for each , we have the relations:
-
(i)
;
-
(ii)
;
-
(iii)
;
-
(iv)
if , then .
Lemma 2.3
Let ≤ be a partial order relation defined by the cone C with a normal constant in X in Definition 2.3. Then hereinafter relations survive:
, ;
;
allow λ to be real, then ;
if p, q and w can be comparative to each other, then ;
presume exists, and if and , then ;
if p, q, r, w can be compared with each other, then ;
if and , then ;
if , then ;
if , then ;
;
if and , and , then and , for all and .
Definition 2.6
[4]
Allow to be a single-valued map.
- A is called a γ-order non-extended mapping if there exists a constant such that
A is called a strongly comparison map if it is a comparison mapping and iff , for all .
Definition 2.7
[7]
Allow and to be single-valued and set-valued mappings, respectively.
M is called a weak-comparison map, if for , , and if , then and such that , for all ;
- M is called an α-weak-non-ordinary difference map associated with A, if it is weak comparison and for each , and and such that
- M is called a λ-order different weak-comparison map associated with A if ∃ a , for all and there exist , such that
M, a weak-comparison map, is called an ordered -weak-ANODM map, if it is an α-weak-non-ordinary difference map and a λ-order different weak-comparison map associated with A, and , for .
Definition 2.8
[7]
Let and be a γ-order non-extended map and an α-non-ordinary difference mapping with respect to A, respectively. The resolvent operator associated with both A and M is defined by
| 1 |
where are constants.
Definition 2.9
[8]
A map is called -restricted-accretive map, if it is comparison and ∃ constants such that
where I is the identity map on X.
Lemma 2.4
[7]
If and are an α-weak-non-ordinary difference map associated with A and a γ-order non-extended map, respectively, with , then is an α-weak-non-ordinary difference map associated with A and the resolvent operator of is a single-valued for , i.e., of holds.
Lemma 2.5
[7]
Let and be a -weak-ANODD set-valued map and a strongly comparison map associated with , respectively. Then the resolvent operator is a comparison map.
Lemma 2.6
[7]
Let be an ordered -weak-ANODD map and be a γ-ordered non-extended map associated with , for , respectively. Then the following relation holds:
| 2 |
Formulation of the problem and existence results
Allow X to be a real ordered Banach space and C a normal cone having the normal constant . Let be set-valued mappings. Suppose () and are single-valued mappings. Now we look at the problem:
For some and , find such that
| 3 |
This problem is called a system of generalized implicit ordered variational inclusions (in short SGIOVI). Here, we discuss some special cases of SGIOVI (3).
Now, we mention the fixed point formulation of SGIOVI (3).
Lemma 3.1
The set of elements become a solution of SGIOVI (3) iff fulfill the relations:
Proof
The proof follows from the definition of the resolvent operator (1). □
Main results
In this section, we present an existence result for the system of generalized implicit ordered variational inclusions (in short SGIOVI), under some apt conditions.
Theorem 4.1
Let C be a normal cone having a normal constant in a real ordered Banach space X. Let be single-valued mappings such that A is a -compression mapping, is a -compression and is a -compression and , are comparison mappings, respectively. Let be single-valued mappings such that is an -restricted-accretive mapping w.r.t. and is an -restricted-accretive mapping w.r.t. , respectively. Suppose are the set-valued mappings such that M is a -weak-ANODD set-valued mapping and is a -weak-ANODD set-valued mapping, respectively.
In addition, if , , and for all , the following conditions are satisfied:
| 9 |
and
| 10 |
Then the SGIOVI (3) grants a solution .
Proof
By Lemma 2.6, we know that the resolvent operator and are -Lipschitz continuous and -Lipschitz continuous, respectively.
Here and .
Now, define a map by
| 11 |
where and are the mappings defined as
| 12 |
| 13 |
For any and (). By using (12), Definition 2.5, Definition 2.9, Lemma 2.6 and Lemma 2.3, we have
| 14 |
By Definition 2.2 and Lemma 2.2, we have
That is,
| 15 |
For any , (), and by using (13), Definition 2.5, Definition 2.6, Lemma 2.3 and Lemma 2.6, we have
| 16 |
By Definition 2.2 and Lemma 2.2, we have
That is,
| 17 |
| 18 |
where
and
Now, we define on by
| 19 |
One can easily show that is a Banach space. Hence from (11), (18) and (19), we have
| 20 |
By (10), we know that . It follows from (20) that G is a contraction. Hence ∃ unique such that
This leads to
and
It is determined by Lemma 3.1 that is a solution of SGIOVI (3). □
Convergence analysis and iterative algorithm
This part of the article is associated with the construction of an iterative scheme as well as the strong convergence of the sequences achieved by the said scheme to the exact solution of SGIOVI (3).
Allow C to be a normal cone with the normal constant in a real ordered Banach space X. Let and be set-valued maps. Assume that and are single-valued maps.
For the initial guess , assume that , . We define an iterative sequence and let , such that
| 21 |
| 22 |
For , where with .
Lemma 5.1
[17]
Allow and to be sequences of nonnegative real numbers such that they satisfy
-
(i)
, and ;
-
(ii)
, .
Then approaches zero as n moves to ∞.
Theorem 5.2
Allow X, C, M, N, , , , , , and to be as in Theorem 4.1 such that all the assertions of Theorem 4.1 are valid. Then the sequence formulated by Algorithm (21) and (22) converges strongly to the unique solution of SGIOVI (3).
Proof
By Theorem 4.1, the SGIOVI (3) admits a unique solution . It follows from Lemma 3.1 that
| 23 |
and
| 24 |
By (21), (23) and Lemma 2.3, we get
| 25 |
By using the same argument as in Theorem 4.1, for (14), we have
| 26 |
Similarly, it follows from (22) and (24) that
| 27 |
Importing the same logic as in Theorem 4.1 for (16), we have
| 28 |
| 29 |
By (10), we know that . Then (29) becomes
| 30 |
where and , . Let and , then (30) can be rewritten as
Choosing , we know that . It follows from Lemma 5.1 that . Therefore, converge strongly to the unique solution of the SGIOVI (3). □
Conclusion
System of generalized ordered variational inclusions can be viewed as natural and innovative generalizations of the system of generalized ordered variational inequalities. Two of the most difficult and important problems related to inclusions are the establishment of generalized inclusions and the development of an iterative algorithm. In this article, a system of generalized ordered variational inclusions is introduced and studied which is more general than many existing systems of ordered variational inclusions in the literature. An iterative algorithm is established with the ⊕ operator to approximate the solution of our system, and a convergence criterion is also discussed.
We remark that our results are new and useful for further research and one can extend these results in higher dimensional spaces. Much more work is needed in all these areas to develop a sound basis for applications of the system of general ordered variational inclusions in engineering and physical sciences.
Acknowledgements
The authors are very grateful to the University Putra Malaysia, 43400 Serdang, Selangor, Malaysia for providing partial support during the present study. The authors also express their sincere thanks to the referees for careful reading and suggestions that helped to improve the paper.
Footnotes
Competing interests
The authors declare that they have no competing interests.
Authors’ contributions
The authors contributed equally and significantly in writing this paper. All authors read and approved the final manuscript.
Publisher’s Note
Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.
Contributor Information
Mohd. Sarfaraz, Email: sarfarazm820@gmail.com
MK Ahmad, Email: ahmad_kalimuddin@yahoo.co.in.
A Kılıçman, Email: akilic@upm.edu.my.
References
- 1.Li HG, Qiu D, Jin MM. GNM ordered variational inequality system with ordered Lipschitz continuous mappings in an ordered Banach space. J. Inequal. Appl. 2013;2013 doi: 10.1186/1029-242X-2013-514. [DOI] [Google Scholar]
- 2.Li HG, Li LP, Zheng JM, Jin MM. Sensitivity analysis for generalized set-valued parametric ordered variational inclusion with -nodsm mappings in ordered Banach spaces. Fixed Point Theory Appl. 2014;2014 doi: 10.1186/1687-1812-2014-122. [DOI] [Google Scholar]
- 3.Li HG, Pan XB, Deng ZY, Wang CY. Solving GNOVI frameworks involving -weak-GRD set-valued mappings in positive Hilbert spaces. Fixed Point Theory Appl. 2014;2014 doi: 10.1186/1687-1812-2014-146. [DOI] [Google Scholar]
- 4.Li HG. A nonlinear inclusion problem involving -NODM set-valued mappings in ordered Hilbert space. Appl. Math. Lett. 2012;25:1384–1388. doi: 10.1016/j.aml.2011.12.007. [DOI] [Google Scholar]
- 5.Li HG, Qui D, Zou Y. Characterization of weak-anodd set-valued mappings with applications to approximate solution of gnmoqv inclusions involving ⊕ operator in ordered Banach space. Fixed Point Theory Appl. 2013;2013 doi: 10.1186/1687-1812-2013-241. [DOI] [Google Scholar]
- 6.Li HG. Nonlinear inclusion problems for ordered rme set-valued mappings in ordered Hilbert spaces. Eur. J. Oper. Res. 2011;16(1):1–8. [Google Scholar]
- 7.Li HG, Li LP, Jin MM. A class of nonlinear mixed ordered inclusion problems for oredered -ANODM set-valued mappings with strong comparison mapping A. Fixed Point Theory Appl. 2014;2014 doi: 10.1186/1687-1812-2014-79. [DOI] [Google Scholar]
- 8.Li HG. Approximation solution for general nonlinear ordered variational inequalities and ordered equations in ordered Banach space. Nonlinear Anal. Forum. 2008;13(2):205–214. [Google Scholar]
- 9.Li HG. Approximation solution for a new class general nonlinear ordered variational inequalities and ordered equations in ordered Banach space. Nonlinear Anal. Forum. 2009;14:89–97. [Google Scholar]
- 10.Fang YP, Huang NJ. H-Accretive operator and resolvent operator technique for variational inclusions in Banach spaces. Appl. Math. Lett. 2004;17(6):647–653. doi: 10.1016/S0893-9659(04)90099-7. [DOI] [Google Scholar]
- 11.Fang YP, Huang NJ. H-Monotone operator and resolvent operator technique for variational inclusions. Appl. Math. Comput. 2003;145(2-3):795–803. [Google Scholar]
- 12.Ahmad I, Mishra VN, Ahmad R, Rahaman M. An iterative algorithm for a system of generalized implicit variational inclusions. SpringerPlus. 2016;5 doi: 10.1186/s40064-016-2916-8. [DOI] [PMC free article] [PubMed] [Google Scholar]
- 13.Ahmad I, Rahaman M, Ahmad R. Relaxed resolvent operator for solving a variational inclusion problem. Stat. Optim. Inf. Comput. 2016;4(2):183–193. doi: 10.19139/soic.v4i2.166. [DOI] [Google Scholar]
- 14.Chang S, Huang N. Generalized strongly nonlinear quasi-complementarity problems in Hilbert spaces. J. Math. Anal. Appl. 1991;158:194–202. doi: 10.1016/0022-247X(91)90276-6. [DOI] [Google Scholar]
- 15. Fang, YP, Huang, NJ: Approximate solutions for non-linear variational inclusions with -monotone operator. Research report, Sichuan University (2003)
- 16. Fang, YP, Chu, YJ, Kim, JK: -Accretive operator and approximating solutions for systems of variational inclusions in Banach spaces. Appl. Math. Lett. (to appear)
- 17.Fang YP, Huang NJ, Thompson HB. A new system of variational inclusions with -monotone operators in Hilbert spaces. Comput. Math. Appl. 2005;49(2-3):365–374. doi: 10.1016/j.camwa.2004.04.037. [DOI] [Google Scholar]
- 18.Ahmad I, Ahmad R, Iqbal J. A resolvent approach for solving a set-valued variational inclusion problem using weak-RRD set-valued mapping. Korean J. Math. 2016;24(2):199–213. doi: 10.11568/kjm.2016.24.2.199. [DOI] [Google Scholar]
- 19.Du YH. Fixed points of increasing operators in ordered Banach spaces and applications. Appl. Anal. 1990;38:1–20. doi: 10.1080/00036819008839957. [DOI] [Google Scholar]
- 20.Schaefer HH. Banach Lattices and Positive Operators. Berlin: Springer; 1994. [Google Scholar]
- 21.Verma RU. Projection methods, algorithms, and a new system of nonlinear variational inequalities. Comput. Math. Appl. 2001;41(7-8):1025–1031. doi: 10.1016/S0898-1221(00)00336-9. [DOI] [Google Scholar]
